Functional convex averaging and synchronization for time-warped random curves

Liu, Xueli, Müller, Hans-Georg . Journal of the American Statistical Association 2004. 99 (467) :687-699

Locate this article in:

Bibtex

@article{CIS-193658,
  Author = {Liu, Xueli and Müller, Hans-Georg},
  Title = {Functional convex averaging and synchronization for time-warped random curves},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {467},
  Year = {2004},
  Pages = {687--699},
  Keywords = {Stochastic process, Smoothing, Weak convergence, Growth curves, Confidence band, functional data analysis, Warping, nonparametric function estimation, alignment, Curve registration, convex calculus, sample statistics}
}

Similar articles